The Research of Bivariate Pseudoframes of Subspace Based on a Pyramid Decomposition Scheme

Abstract:

Article Preview

The notion of a generalized multiresolution structure and the concept of subspace bivariate affine pseudoframes are introduced. The pyramid decomposition scheme of a generalized multiresolution structure(GMRS) is established, which is generalization of Mallat's pyramid algorit- -hm. A necessary and sufficient condition for the existence of the pyramid decomposition scheme of space is presented. Moreover, affine bivariate pseudoframe expansions of are constructed by virtue of the pyramid decomposition scheme.

Info:

Periodical:

Key Engineering Materials (Volumes 439-440)

Edited by:

Yanwen Wu

Pages:

1117-1122

DOI:

10.4028/www.scientific.net/KEM.439-440.1117

Citation:

Z. L. An and Y. M. Niu, "The Research of Bivariate Pseudoframes of Subspace Based on a Pyramid Decomposition Scheme", Key Engineering Materials, Vols. 439-440, pp. 1117-1122, 2010

Online since:

June 2010

Export:

Price:

$38.00

[1] D. Gabor, Theory of communication: J. Inst. Elec. Engrg., Vol. 93, pp.429-457, (1946).

[2] R. J. Duffin, A. C. Schaeffer: A class of nonharmonic Fourier series , Trans. Amer. Math. Soc., Vol. 72, pp.341-366. (1952).

DOI: 10.1090/s0002-9947-1952-0047179-6

[3] I. Daubechies, A. Grossmann, A. Meyer: Painless nonorthogonal expansions. J. Math. Phys. Vol 27, pp.1271-1283. ( 1986).

[4] A. Ron, Z. Shen: Affine systems in L^2(R^d). (II) Dual systems. J. Fourier Anal. Appl. Vol 4, pp.617-637. ( 1997).

[5] I. Daubechies: Ten Lectures on Wavelets. SIAM: Philadelphia. (1992).

[6] S. Li, M. Ogawa: Pseudoframes for Subspaces with Applications. J. FourierAnal. Appl. Vol 10, pp.409-431. (2004).

[7] S. Li: A Theory of Geeneralized Multiresolution Structure and Pseudoframes of Translates. J. Fourier Anal. Appl. Vol 6(1), pp.23-40. (2001).

[8] J. J. Benedetto, S. Li: The theory of multiresolution analysis frames and applications to filter banks. Appl. comput. Harmon. Anal. vol5, pp.389-427. ( 1998).

[9] P. G. Casazza: The art of frame theory, Taiwanese Journal , of mathe-matics, Vol. 4, No. 2, pp.129-201. (2000).

In order to see related information, you need to Login.